# SDR UPS06847710

- Difficulty date: July 27, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 56153721N1
- Condition: Corroded
- Location: Fs1350-1490 L31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1-3 D-PIT BELLY SKIN REQUIRES REPLACEMENT DUE TO OUT OF LIMITS CORROSION AT L35R-36 STA 1490-1350.  REMOVED AND REPLACED BELLY SKIN AT STA 1490-1350 L31L-L31R IAW SRM 51-1-20D, 51-1-21.
